# SDR UALA2012030801531

- Difficulty date: March 7, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,909 hours, 15,383 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Condition: Missing
- Location: Te Flap Canoe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADJACENT SCREWS MISSING LEFT WING INBD MOST FLAP ASS'Y CANOE OTBD SIDE TOP AFT.  REPLACED MISSING SCREWS ON INBD FLAP INBD FLAP CANOE 2EA.
